Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :11 Issue : 1 1984      Add To Cart                                                                    Download

Some integral relations and their applications

Auther : R. K. RAINA

Department of Mathematics. University of Udaipur, S.K.N. Agriculture College, Campus Jobner, Rajasthan 303 329, India

 

ABSTRACT

 

In this note some simple integral relations involving elementary special functions are established. It is also indicated how these integral relations can be applied to derive various double integrals by proper specialization of the unknown function.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55664

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law